# SDR SWAA2022020764587

- Difficulty date: January 17, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 30,947 hours, 18,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOGBOOK 'DENT ABOVE AFT CARGO DOOR STA 825 STR 18R IN UPPER MAIN SILL;PERMENANT REPAIR REQ WITHIN 20 FLIGHT CYCLES' DEFECT NUMBER 0648624 MDDR TRACKING NUMBER 41598 'LOG BOOK ENTRY REQUIRED' / REPAIRED FUSELAGE DENT ABOVE AFT CARGO DOOR AT STA. 825 STR. 18R IN UPPER MAIN SILL IAW ARS ER 18-01260 AND REV IR FINAL EA (SWA) 1-753-32199 REV. IR LOG BOOK SIGNED OFF CLEARING #43754 FOR MEL MDPR TRACKING #41598
